Result of search for papers related to "mp_arc 17-20".
Page 2. Papers 33 - 64 of 128 matching the query. Best matches first:
14-72 Vitali Vougalter, Vitaly Volpert
Existence of stationary solutions for some nonlocal reaction-diffusion equations (143K, pdf) Oct 9, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

15-56 Vitali Vougalter, Vitaly Volpert
Existence of stationary solutions for some integro-differential equations with anomalous diffusion (147K, pdf) Jun 19, 15
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

15-64 Vitali Vougalter, Vitaly Volpert
On the existence of stationary solutions for some systems of integro-differential equations with anomalous diffusion (128K, pdf) Jul 11, 15
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

18-18 Vitali Vougalter, Vitaly Volpert
Solvability of some integro-differential equations with anomalous diffusion in two dimensions (148K, pdf) Feb 12, 18
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

10-173 Vitaly Volpert, Vitali Vougalter
On the solvability conditions for a linearized Cahn-Hilliard equation (98K, pdf) Oct 19, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

11-44 Vitali Vougalter, Vitaly Volpert
Solvability conditions for a linearized Cahn-Hilliard equation of sixth order (125K, pdf) Mar 7, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-10 Nathalie Eymard, Vitaly Volpert, Vitali Vougalter
Existence of pulses for local and nonlocal reaction-diffusion equations (131K, pdf) Mar 8, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

16-3 Vitali Vougalter, Vitaly Volpert
Solvability of some integro-differential equations with anomalous diffusion (306K, pdf) Jan 10, 16
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

18-90 Vitali Vougalter
On the solvability of some systems of integro-differential equations with anomalous diffusion (167K, pdf) Aug 26, 18
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

95-322 Brenner A.
THE MIXED PROBLEMS FOR MULTIDIMENSIONAL TIME POLYPARABOLIC OPERATORS (261K, LaTeX) Jun 28, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-411 A. Jorba
Numerical computation of the normal behaviour of invariant curves of $n$-dimensional maps (500K, PostScript, gzipped and uuencoded) Oct 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

08-130 C. G rard, A. Panati
Spectral and scattering theory for \\ space-cutoff $P(\varphi)_{2}$ models with variable metric (535K, pdf) Jun 26, 08
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-64 Vitaly Volpert, Vitali Vougalter
Existence of stationary pulses for nonlocal reaction-diffusion equations (108K, pdf) Aug 23, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

17-98 Vitaly Volpert, Vitali Vougalter
Method of monotone solutions for reaction-diffusion equations (165K, pdf) Sep 14, 17
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

92-189 Ibort L.A , Landi G., Mar'in-Solano , J., Marmo G.
On the inverse problem of Lagrangian supermechanics (34K, LaTeX) Dec 1, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-146 F. Gesztesy, R. Weikard
Picard Potentials and Hill's Equation on a Torus (93K, AMSLaTeX 1.1) Mar 14, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-319 F. Gesztesy and W. Sticka
On a Theorem of Picard (41K, Latex) Jun 26, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-377 F. Gesztesy and R. Weikard
Toward a Characterization of Elliptic Solutions of Hierarchies of Soliton Equations (100K, amslatex) Aug 21, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-273 Sergio Albeverio, Yuri Kondratiev, Yuri Kozitsky.
Nonlinear S-transform (74K, LaTeX) May 15, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-233 Eckmann J.-P., Pillet C.-A., Rey-Bellet L.
Non-Equilibrium Statistical Mechanics of Anharmonic Chains Coupled to Two Heat Baths at Different Temperatures (419K, postscript) Mar 27, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-171 V.Grinshpun
Anderson Model and Absence of Pure Singular Spectrum (68K, LaTeX) Jun 1, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-232 V.Grinshpun
Pure Absolutely Continuous Spectrum for Random Operators on l^2(Z^d) at Low Disorder (2054K, PDF) Aug 26, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

16-6 Malay Banerjee, Vitali Vougalter, Vitaly Volpert
Doubly nonlocal reaction-diffusion equations and the emergence of species (1381K, pdf) Jan 16, 16
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

17-83 Pietro Baaldi, Massimiliano Berti, Emanuele Haus, Riccardo Montalto
Time quasi-periodic gravity water waves in finite depth (1742K, PDF) Aug 8, 17
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

19-7 Hongyu Cheng, Rafael de la Llave
Time dependent center manifold in PDEs (584K, PDF) Jan 23, 19
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

93-25 LUIGI CHIERCHIA , PAOLO PERFETTI
Second Order Hamiltonian Equations on ${\bf T}^\infty$ and Almost-Periodic Solutions (87K, Plain TeX) Feb 5, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

93-164 Gallavotti Giovanni
Twistless KAM tori, quasi flat homoclinic intersections, and other cancellations in the perturbation series of certain completely integrable hamiltonian systems. A review. (217K, TeX) Jun 6, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-397 E. Mart'inez, J. F. Cari~nena
Geometric characterization of linearisable second order differential equations. (31K, LaTeX) Dec 17, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-194 Gregory L. Eyink and Jack Xin
Existence and Uniqueness of $L^2$-Solutions at Zero-Diffusivity in the Kraichnan Model of a Passive Scalar (95K, LaTeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-270 F. Gesztesy and R. Weikard
A Characterization of All Elliptic Solutions of the AKNS Hierarchy (120K, amslatex) May 14, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-538 S. A. Fulling
Some Properties of Riesz Means and Spectral Expansions (104K, REVTeX) Oct 7, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Previous page , back to 1st page
Return to mp_arc home page